# SDR SIMA20011402

- Difficulty date: May 17, 2001
- Submitted: June 27, 2001
- Operation: Air carrier
- Aircraft: N638AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145172
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Skin
- Part number: AL2024T3
- Condition: Corroded
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABI - MAINTENANCE FOUND CORROSION IN FLOOR CENTER BEAM AT FRAME 20 AND 22.  CORROSION WAS REMOVED AND A DOUBLER WAS INSTALLED IAW EMB GST-159/01.  AIRCRAFT WAS RETURNED TO SERVICE.  (M)
